Indian Journal of Urology Users online:3689  
IJU
Home Current Issue Ahead of print Editorial Board Archives Symposia Guidelines Subscriptions Login 
Print this page  Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2022  |  Volume : 38  |  Issue : 4  |  Page : 307-308

Development of phimosis as an adverse drug reaction to capecitabine with irinotecan


1 Consultant Urologist, Shree Krishna Hospital, Bhaikaka University, Karamsad, Gujarat, India
2 Department of Paediatrics, M K Shah Medical College, Ahmedabad, Gujarat, India

Correspondence Address:
Priyeshkumar Patel
Consultant Urologist, Shree Krishna Hospital, Bhaikaka University, Karamsad, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/iju.iju_169_22

Rights and Permissions

We present a case of a 32-year-old male who developed capecitabine-induced phimosis which resolved spontaneously without the need for circumcision within a few days of discontinuation of chemotherapy. The patient was on capecitabine with irinotecan chemotherapy for peritoneal metastasis from adenocarcinoma of the lower esophagus. A detailed literature review showed a few case reports with penile and scrotal erythema, ulceration, and swelling along with hand-foot syndrome, but none reported the occurrence of phimosis with spontaneous resolution.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed426    
    Printed10    
    Emailed0    
    PDF Downloaded50    
    Comments [Add]    

Recommend this journal